# SDR RRXA97006

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C ARRIVED AT MCN ON FERRY FLIGHT FOR REPAIR OF 4' BY 5' HOLE WITH TEMPORY REPAIR AT Y=277 BELOW AND AFT OF MAIN CARGO DOOR.  REMOVED TEMPORARY REPAIR, FABRICATED NEW DOUBLER AND INSTALLED REPAIR IAW PER APPROVED COTNEY ENGINE SKETCH B87-R02.
